Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Brain stroke, taking Acitrom, high sugar level, headache. What to do?

hi,my father is on acitrom therapy .He got a stroke on 20 th april.At that time he was on warf 6 mg daily. He got a brain stroke on 20 th april at that time his inr was 1.24.after the stroke his inr fallen to 1 and then he started acitrom. now his inr is 1.91 but his sugar level is very high ( fasting 200 and pp 310) .he is having headache too.please suggest me what to do
Asked On : Tue, 8 May 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, if this is cerebral stroke then your father would be having some headache for some time and no need to worry about this the tight control of blood glucose level is very important and the controlling of blood pressure otherwise keep continue the medicine as it is for the headache he may be given "Tab Acetaminophen only when needed, hope this information helps you, take good care of your father, have nice day.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor